# SDR HEEA079959

- Difficulty date: June 4, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 105
- Condition: Reads Low
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 200 LBS. LOW.  WOULD NOT STAY ADJUSTED.
